# SDR R61A201412261259

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 27,152 hours, 20,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Weak
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENYC LIGHT STRIP IN THE FIRST CLASS SECTION DIM.  MAINTENANCE R & R THE EMERGENCY LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
